When It’s Too Much Botox
Leading injectors agree that when Botox is done well it should be virtually undetectable. Meaning that patients should look like refreshed and more youthful versions of themselves.
However, the effects of too much Botox are usually very obvious and make patients appear unnatural, immobile, and completely different.
So, what happens when it’s too much Botox?
Here are four side effects that can occur with improper dosing or placement of Botox.
1. Drooping Brows
Drooping brows are an often-avoidable side effect of too much Botox. They can occur when an untrained or inexperienced injected administers Botox in the area near the orbital bone.
This placement can allow Botox to spread to the upper eyelid and result in ptosis.
Although drooping is typically temporary, it can take weeks to months to subside.
2. Frozen Face
A tell-tale sign of too much Botox is a frozen face, which happens when facial muscles become entirely deactivated and incapable of expression.
This outcome is extremely unlikely in the hands of a skilled and experienced board-certified dermatologist.
In fact, a leading injector like Dr. Syed A. Amiry has intimate understanding of facial anatomy and can precisely inject the appropriate dose of Botox for each patient.
As a result of this expertise, patients will look natural and revitalized following their Botox treatment.
3. Asymmetric Smile
Too much Botox in the lower face can weaken facial muscles to the extent that patients have difficulty talking or moving their mouths.
Consequently, they are also at risk for an asymmetric or unnatural smile.
4. Overly-Arched “Spock” Brows
Spock brows are caused by injecting more Botox in the middle of the forehead than the sides. When this happens, the brows start low and the tails are overly elevated.
These four effects are all evidence of too much Botox and reasons to only receive treatment from a qualified and experienced provider.
To schedule a consultation with one of our medical providers, please call our office today.